Edward M. Kramer, MD
a user ...
a user ...
Fellow, American Academy of Dermatology (FAAD)
Undergraduate & Medical SchoolMedical: MD, Georgetown University School of Medicine
Post-Medical School TrainingInternship: Internal Medicine, Georgetown University Medical Center
Residency: Dermatology, George Washington University School of Medicine
Treatments offered at Aesthetic Dermatology and Laser Center Medical Group, Inc.
Most popular answers from Edward M. Kramer, MD
Juvederm comes in three different forms. There is Juvederm Ultra, Juvederm Ultra Plus and Juvederm Voluma. Juvederm Ultra is most like Restylane. Many... READ MORE
Acne medication options after two years of Amoxicillin include switching to another antibiotic such as Doxycycline or Minocycline which tends to be... READ MORE
At age 31, these lines are typically not that deep. Treatment with Botox or Dysport or Xeomin would be noninvasive, simple and effective. Make sure... READ MORE
The discoloration usually lasts about 7 days. Bruising in this area is always a possibility, but superficial placement of the Botox helps prevent this. READ MORE
Using a retinoid such as Retin A can be helpful to gradually decrease the number of milia. Another option is to see an aesthetician or a,Dermatologist. READ MORE
The quantity of Sculptra used is a very individualized decision based upon how much volume in your cheeks you have to begin with. Since most people... READ MORE
Your treatment so far has only utilized over the counter strength medications. You should see a board certified dermatologist who could prescribe... READ MORE
What you have is postinflammatory hyperpigmentation due to the skin becoming inflamed in areas of eczema. Chemical peeling is not really beneficial in... READ MORE
7 week on isotretinoin 20 mg and I'm having bad breakouts! How long will it take for my skin to clear?
It is not uncommon to continue to get breakouts for the first two to three months on Isotretinoin. Usually by the 4th or 5th month breakouts diminish... READ MORE
The only vitaman I would avoid is vitamin A. Accutane is a vitamin A derivative. Any other vitamins and or beverages should be just fine. READ MORE
Before and After Photos by Dr. Kramer
Edward M. Kramer, MD has shared 1 before and after picture with 4 helpful votes from the RealSelf community.
Next Back to gallery
There is no recent activity.